# SDR UIEA2012091200417

- Difficulty date: September 12, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 70,064 hours, 17,793 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2121 · Air Distribution Fan
- Part: Circuit Card
- Part number: 285T007815
- Part serial: D00018
- Condition: Failed
- Location: Fan Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT EICAS MESSAGE FWD EQUIPMENT OVERHEAT DISPLAYED ALONG WITH OVERHEAT LIGHT ON OVERHEAD.  FOLLOWED QRH PROCEDURE.  LIGHTS REMAINED EXTINGUISHED.  REPLACED M990 ECS FAN CONTROL CARD IAW AMM 21-26-05. OPS CHECKS GOOD.
